# SDR SWAA970092

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Part number: 65447614
- Condition: Leaking
- Location: Elevator
- Stage of operation: CL
- Nature of condition: F, K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, EXPERIENCED B-SYSTEM HYDRAULIC PRESSURE LOSS.  RETURNED TO MCI AND MADE AN UNEVENTFUL LANDING.  INSPECTED AND FOUND B-ELEVATOR PCU LEAKING.  REPLACED PCU, B-SYSTEM PUMP AND ASSOCIATED FILTERS PER BOING M/M.
